# SDR AALA202302218251

- Difficulty date: February 14, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN DECK AFT PRESSURE BULKHEAD LOWER WEB LOCATED AT BS 1042, WL 211.1, AND RBL 12. REPAIRED WEB PER SRM 51-40-02-0G.
